# SDR AALA20131204012

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 63,577 hours, 33,115 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT DFW-SAN CREW REPORTED ODOR IN THE COCKPIT THE CAPTAIN & FIRST OFFICERS PRIMARY FLIGHT DISPLAYS SHOWING SIGNS OF OVERHEATING & BLANKING.  EMERGENCY DECLARED FLIGHT DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAIN & FIRST OFFICERS PRIMARY FLIGHT DISPLAYS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
